# SDR DALA2025121509140

- Difficulty date: December 13, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 88,886 hours, 21,824 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tee Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WING TO BODY FAIRING TEE ANGLE AT BS 900, LBL 10. FWD OF PANEL 193HL. (REF. PREVIOUS REPAIR LOG PG 1416404 & ERA 583732-14) REMOVED DAMAGE ON WING TO BODY TEE ANGLE AT BS 900, LBL 10 FWD OF PNL 193HL ADDED REPAIR CHORD AND SPLICE IAW DELTA ERA #630813-14 REV: OR FILE CODE: 0053-52. (1349126)
